# SDR GTIA030120

- Difficulty date: March 3, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 7120 · Engine Mount Section
- Part: Isolation Mount
- Part number: K22199SA31
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - NR 2 ENGINE PYLON FORWARD LOWER BARRY CONTROL MOUNT REQUIRES CHANGING, ISOLATOR MOUNT.  REMOVED AND REPLACED FORWARD LOWER ISOLATOR MOUNT.  (M)
